Thank you for your question. Most likely from plication of muscles and common can cause spasms and pain. Muscle relaxants sometime will help if it continue to bother you.
Most likely the plication (tightening) of the tummy muscles resulted in the spasms or a rebound effect from a medication used to relax the muscles during tightening. If the spasms return, they can be treated with a muscle relaxant but it sounds as though you are no longer having problems. Best of luck with your continued recovery!
Not unusual that his happened. The muscle repair can cause this temporary spasm. The other potential explanation could be the wearing off of the muscle relaxant that might have been used during your surgery. Sometimes I use a muscle spasm reducing medication during the surgery while the muscle is being repaired. Anyhow, it does not last and should not be an issue for you. It goes away.
Good luck and I hope you are enjoying your tummy tuck results.
South Shore Plastic Surgery
Thank you for your question. When a tummy tuck is performed, the plastic surgeon will repair the rectus diastasis. This means he/she will bring the rectus muscles back to the midline with sutures. These sutures can cause the muscle to spasm because of the tension and placement of the sutures through the fascia. These spasms are usually self-limited and improve with time. I like to prescribe an anti-spasm medication to help with this in the early post op period.
The muscle tightening likely caused your muscles to spasm. Muscle relaxants may be helpful if it continues to be bothersome.
It is likely that you experienced transient spasms as a result of the muscle repair for your rectus diastasis. Sometimes, muscle relaxant medication can be helpful if this becomes bothersome. Be sure to follow up with your surgeon and update him/her with your concerns. Good luck.